# SDR ABXA010676

- Difficulty date: January 16, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,220 hours, 51,053 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FINAL APPROACH, AIRCRAFT IN A TRIMMED DESCENT ON GLIDESLOPE, FLAPS 30, N1-60 PERCENT ON BOTH ENGINES, SPEED 10 + OVER TARGET 139.  WENT TO FLAP 40, AIRCRAFT ROLLED RIGHT NOTICEABLE, 1 1/2 UNITS LEFT TO TRIM.  INSPECTED AILERON AND FLAP CABLE SYSTEM.  ALSO INSPECTED AILERON TRIM SYSTEM.  NO DEFECTS FOUND.  VERIFIED FLAP POSITION INDICATION BY USING FLAP PROTRACTOR, CHECKED GOOD.  LUBRICATED FLAP AND AILERON SYSTEM.  OPS CHECKED GOOD.
